MathSciNet Relay Station
MathSciNet bibliographic data
MR2892707 65H05
Kumar, Sanjeev; Kanwar, V.; Singh, Sukhjit On some modified families of multipoint iterative methods for multiple roots of nonlinear equations. Appl. Math. Comput. 218 (2012), no. 14, 7382–7394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement